MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 55MM DISTAL HUMERAL ASSEMBLY KIT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 55MM DISTAL HUMERAL ASSEMBLY KIT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number 6487-H-055
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
It was reported that the patient's left humerus was revised due to the custom humeral adaptor disengaging from the distal portion of the modular elbow humeral assembly.Intra-operatively, the surgeon stated that he believes the devices may not have been fully locked in the primary procedure.The surgeon disengaged the devices, locked them fully, and re-engaged the in situ devices.As a screw had been removed, the surgeon implanted new screws.Rep provided the primary usage sheet, confirmed there was no allegation against the revised screw, and confirmed that no further information will be released by the hospital or surgeon.

Brand Name
55MM DISTAL HUMERAL ASSEMBLY KIT
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10710007
Report Number0002249697-2020-02198
Device Sequence Number14217652
Product Code HSD
UDI-Device Identifier07613327139303
UDI-Public07613327139303
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
D047155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number6487-H-055
Device Catalogue Number6487-H-055
Device Lot NumberTAGX503A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR